Some results related to the Laplacian on vector fields


Erkekoglu F. , Kupeli D. N. , Uebnal B.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.69, pp.137-154, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69
  • Publication Date: 2006
  • Title of Journal : PUBLICATIONES MATHEMATICAE-DEBRECEN
  • Page Numbers: pp.137-154

Abstract

A characterization of Euclidean spheres out of connected, compact, Einstein Riemannian manifolds of constant scalar curvature is made by a characterization of a vector field with an eigenvalue equation for the Laplacian on vector fields.